Generic Zyrtec Cetirizine HCL 10 mg 24 Hour Non Drowsy Allergy Relief 200 Count
- Full 24 Hour Relief - Enjoy non drowsy allergy relief that lasts for a full day. Cetirizine HCL helps alleviate symptoms of indoor and outdoor allergies like hay fever, pollen, dust, pet dander and seasonal allergies. Compare to the active ingredient found in Zyrtec over the counter medication.
- Less Itching - Cetirizine HCL is a powerful antihistamine that helps relieve and prevent itchy watery eyes, runny nose, congestion and an irritated itchy throat. If you suffer from hives, cetirizine HCL 10mg may help reduce the itching and appearance of hives on your skin and face.
- Non Drowsy Formula - Unlike most allergy medications, Cetirizine HCL tablets are non drowsy and can be taken at any time of day. Each pill is small and easy to swallow for adults and children ages 6 and up. Protect you and your family with a convenient and easy to use OTC allergy medication.
- Bulk Savings Bottle - Each bottle contains 200 individual ready to swallow pills so that you and your family can always have allergy support on hand. Our pills have a convenient indentation slot if you want to break the pill up into two 5 mg tabs for less severe symptoms or quick relief.
Non Drowsy Allergy Support
Does your allergy medicine leave you feeling tired, wiped out or lethargic?
Are you looking for a safe and effective over the counter allergy medicine that provides full 24 hour symptom relief?
These Cetirizine HCL pills are the non drowsy antihistamine option for people who suffer from indoor and outdoor allergies.
Our value savings bottle contains 200 easy to swallow 10 mg tablets.
Enjoy our 200 tablet value savings bottle, which is cheaper than comparable in store brands from national pharmacies and retail outlets.
Our value bottles let you always keep quick allergy relief on hand for you and your family.
Never get stuck without 24 hour non drowsy allergy relief ever again!
Our tablets have an indentation for customers who want to split their pills in half or people with less severe allergy symptoms.
Less Irritation & Itch
Cetirizine HCL is effective at reducing itchy watery eyes, nose and throat.
It can provide decongestion and clearer sinuses with just 1 convenient pill.
Each tablet will start to provide symptom relief quickly and lasts 24 hours. Don’t take more than one 10 mg tablet in a 24 hour period.
- Take 1 tablet once a day.
- Contains 200 (10mg) tablets of Cetirizine HCL.
- For adults and children 6 and older
- Adults 65 and older and children 6 and under should consult a doctor before use.
- Product is comparable to Zyrtec over the counter tablets